# SDR CALA2023041901178

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737
- Aircraft serial: 28790
- Aircraft time: 75,318 hours, 26,110 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Diffuser
- Part number: 2921513007829215
- Part serial: NA
- Condition: Unknown
- Location: Lh Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LFT PACK TRIP OFF ILLUMINATED L/H PACK SECONDARY HEAT EXCHANGER PLENUM CHECK VALVE MISSING PARTS UPDATE UPDATE PHOTO R/R LH PLENUM AND DIFFUSER IAW AMM 21-51-03 OPS/LEAK CHECK GOOD ATTHIS TIME.PARTS USED:  29-2151-3-0078,QTY :1 29-2151-3-0064,QTY :1
